Deping Ye
Title
Cited by
Cited by
Year
New Lp affine isoperimetric inequalities
E Werner, D Ye
Advances in Mathematics 218 (3), 762-780, 2008
1512008
The dual Orlicz–Brunn–Minkowski theory
RJ Gardner, D Hug, W Weil, D Ye
Journal of Mathematical Analysis and Applications 430 (2), 810-829, 2015
832015
Inequalities for mixed p-affine surface area
E Werner, D Ye
Mathematische Annalen 347 (3), 703-737, 2010
642010
Entanglement thresholds for random induced states
G Aubrun, SJ Szarek, D Ye
Communications on pure and applied mathematics 67 (1), 129-171, 2014
552014
Dual Orlicz–Brunn–Minkowski theory: dual Orlicz Lϕ affine and geominimal surface areas
D Ye
Journal of Mathematical Analysis and Applications 443 (1), 352-371, 2016
392016
New Orlicz affine isoperimetric inequalities
D Ye
Journal of Mathematical Analysis and Applications 427 (2), 905-929, 2015
362015
L p Geominimal Surface Areas and their Inequalities
D Ye
International Mathematics Research Notices 2015 (9), 2465-2498, 2015
322015
Inequalities for general mixed affine surface areas
D Ye
Journal of the London Mathematical Society 85 (1), 101-120, 2011
292011
The Mixed L p Geominimal Surface Areas for Multiple Convex Bodies
D Ye, B Zhu, J Zhou
Indiana University Mathematics Journal, 1513-1552, 2015
272015
General volumes in the Orlicz–Brunn–Minkowski theory and a related Minkowski problem I
RJ Gardner, D Hug, W Weil, S Xing, D Ye
Calculus of Variations and Partial Differential Equations 58 (1), 12, 2019
242019
The Orlicz-Petty bodies
B Zhu, H Hong, D Ye
International Mathematics Research Notices 2018 (14), 4356-4403, 2018
232018
The p-capacitary Orlicz–Hadamard variational formula and Orlicz–Minkowski problems
H Hong, D Ye, N Zhang
Calculus of Variations and Partial Differential Equations 57 (1), 5, 2018
202018
On the Bures volume of separable quantum states
D Ye
Journal of mathematical physics 50 (8), 083502, 2009
192009
Phase transitions for random states and a semicircle law for the partial transpose
G Aubrun, SJ Szarek, D Ye
Physical Review A 85 (3), 030302, 2012
182012
The dual Orlicz–Minkowski problem
B Zhu, S Xing, D Ye
The Journal of Geometric Analysis 28 (4), 3829-3855, 2018
172018
Affine isoperimetric inequalities in the functional Orlicz–Brunn–Minkowski theory
U Caglar, D Ye
Advances in Applied Mathematics 81, 78-114, 2016
17*2016
On the monotone properties of general affine surface areas under the Steiner symmetrization
D Ye
Indiana University Mathematics Journal, 1-19, 2014
172014
On the homothety conjecture
E Werner, D Ye
Indiana University Mathematics Journal, 1-20, 2011
142011
On nonparametric comparison of images and regression surfaces
XF Wang, D Ye
Journal of statistical planning and inference 140 (10), 2875-2884, 2010
142010
On the general dual Orlicz-Minkowski problem
S Xing, D Ye
arXiv preprint arXiv:1802.06331, 2018
122018
The system can't perform the operation now. Try again later.
Articles 1–20